Dževad Burgić
Dževad Burgić
Profesor of Mathematics, University of Zenica
Potvrđena adresa e-pošte na ff.unze.ba - Početna stranica
Naslov
Citirano
Citirano
Godina
Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces
D Burgić, S Kalabušić, MRS Kulenović
Fixed Point Theory and Applications 2009 (1), 762478, 2009
372009
Nonhyperbolic dynamics for competitive systems in the plane and global period-doubling bifurcations
D Burgic, S Kalabušic, MRS Kulenovic
Advances in Dynamical Systems and Applications 3 (2), 229-249, 2008
342008
Global dynamics of a rational system of difference equations in the plane
D Burgic, MRS Kulenovic, M Nurkanovic
Communications on Applied Nonlinear Analysis 15 (1), 71, 2008
172008
An example of a globally asymptotically stable anti-monotonic system of rational difference equations in the plane
DZ Burgic, Z Nurkanovic
Sarajevo Journal of Mathematics 5 (18), 235-245, 2009
92009
Period-two trichotomies of a difference equation of order higher than two
D Burgic, S Kalabušic, MRS Kulenovic
Sarajevo Journal of Mathematics 4 (16), 73-90, 2008
52008
APPLICATION OF COOPERATIVE LEARNING IN EARLY MATHE-MATICS TEACHING–TEACHERS’ATTITUDES
D Burgić, M Omerović, D Kamber
Human: Journal for Interdisciplinary Studies 7 (1), 25, 2017
42017
Global attractivity results for mixed monotone mappings in partially ordered complete metric spaces, Fixed Point Theory Appl
D Burgic, S Kalabusic, MRS Kulenovic
Article ID 762478, 2009
32009
The Rational System of Nonlinear Difference Equations in the Modeling Competitive Populations
D Burgić, M Nurkanović
15th International Research/Expert Conference „Trends in the Devolpment of …, 2011
12011
Metodički pristup obradi jednadžbi i nejednadžbi u početnoj nastavi matematike
MS N. Bikic, Dz. Burgic
Zbornik radova FF br. XVII, 2019
2019
Journal of the Ramanujan Mathematical Society
I Kalco, M Pikula, D Burgic, F Destovic
Journal of the Ramanujan Mathematical Society 32 (3), 217-230, 2017
2017
Direct and inverse spectral assignment for the operator Sturm-Liuville with linear delay
MP I. Kalco, Dz. Brugic, F. Destovic
Journal of the Ramanujan Mathematical Society 32 (2), 217-230, 2017
2017
Stavovi učitelja o ulozi i značaju domaće zadaće u nižim razredima razredne nastave
AB Dz. Burgic, S. Nesimovic
Zbornik radova FF br. XIV/XV, 2017
2017
Trouglovi kod kojih je razlika dva unutrašnja ugla pravi ugao
N Bikic, A Huskanovic, B Dzevad
Zbornik radova šeste matematičke konferencije Republike Srpske 1 (1), 170-175, 2017
2017
Kvadratura kruga
ET Dz. Burgic
Zbornik radova FF br. 13, 2015
2015
The Rational System of Equations in the Modeling Anti-Competitive Populations
D Burgic, A Huskanovic
TMT 2014, 18TH INTERNATIONAL RESEARCH /EXPERT CONFERENCE "Trends in the …, 2014
2014
DESCRIPTIVE GRADES IN INITIAL MATHEMATICAL TEACHING PARENTS'ATTITUDES.
D Burgić, D Avdibegović, E Tabak
Human: Journal for Interdisciplinary Studies 4 (2), 2014
2014
Parametarske krive u ravni
NC Dz. Burgic
Zbornik radova FF br. 12, 2014
2014
Neke poteškoće u učenju matematike učenika razredne nastave
AKČ Dz. Burgic, E. Tabak
Zbornik radova FF br. 11, 2013
2013
Analisysis of Strenght of Concrete With the Aspect of Water-Cement Value
M Memić, N Džaferović, D Burgić
16TH INTERNATIONAL RESEARCH/EXPERT CONFERENCE, "Trends in the Development of …, 2012
2012
Teorija bifurkacija
ET Dz. Burgic
Zbornik radova FF br. 10, 2012
2012
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20